Equate Ibuprofen Tablets, 200 mg, Twin Pack, 500 Count
- ACountIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the aCountive ingredient in Advil
- PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief
- NSAID: Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps
- EFFECountIVE: Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and older
- PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold
| Specific Uses For Product | Cold, Fever, Arthritis |
| Expiry Date | Sep 2027 |
| Product Benefits | Reducer |
| Number Of Items | 500 |
| Item Form | Tablets |
| Product Type | Medication |
| Brand | Muhu |
| Ingredients | 1 |
-
Économisez 10 % lorsque vous achetez deux articles ou plus.
-
Obtenez 5 % de réduction sur votre prochain achat.
-
Profitez de la livraison gratuite sur les commandes de plus de CA$ 250.
-
Les commandes sont traitées et expédiées depuis Toronto.
3-6 days (Domestic)
Garantie de Retour de 30 Jours Achats soutenus par la confiance avec un support de retour de 30 jours.
SKU |
BRSW2CA2BEBAYYDH |
Category |
Health Care , Over-the-Counter Medication , Pain Relievers , Non-Aspirin , Ibuprofen |
Tags |
Compare to Advil ACountive Ingredient. Ibuprofen Tablets 200 mg aCountive ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, and minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps. Made in India. Packaged in the USA.
Informations importantes
Ingrédients
1
Avertissement juridique
Les énoncés concernant les suppléments alimentaires n'ont pas été évalués par la FDA et ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie ou un état de santé.
Dimensions de l'emballage
10.87 x 4.61 x 2.64 inches; 8.47 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

